I have been taking 30mg of Vyvanse for almost 9 years to manage my ADD. I am now a graduate student and need to focus for more hours in a day. My doctor suggested Mydayis. I am doing my research prior to switching and I am concerned with some of the side effects people have mentioned with the switch. I already have issues with teeth grinding, sweating, difficulty falling asleep, severe morning grogginess, and unrelated migraines. I am worried about the irritability, depression, and anxiety people experienced with the switch. What can anyone tell me about making the switch, pros/cons? Thank you in advance!
Teen son was taking 40 or 50mg of Vyvanse when we switched to Mydayis. He has his appetite back and he likes it so much better. Vyvanse would wear off after 4-5 hours. He's getting about 10 hours from a 25mg dose of Mydayis. No side effects from Mydayis.
I switched from 30mg of adderall IR to 37.5 mg of mydayis and have been taking it for about 9 months. All I can say is it is very very strong. If you dont take it early enough it will keep you awake. If you are sensitive to amphetamines it will 100% increase your anxiety and cause accelerated heart rate.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 30 May 2012 • 2 answers
Updated 3 Feb 2018 • 1 answer
Updated 28 Nov 2017 • 1 answer
Updated 25 Jan 2018 • 1 answer
Updated 31 Oct 2018 • 1 answer